# SDR VJ32002F00008

- Difficulty date: January 29, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N8240T
- Make and model: Beech F33A
- Aircraft serial: CE1542
- Engine: Cont IO520BB
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Relay
- Part number: SM50D7
- Condition: Inoperative
- Location: Mlg
- Part time: 335 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR SELECTED SWITCH WAS PLACED IN THE DOWN POSITION, THE GEAR FAILED TO COME DOWN IN FLIGHT.  A GEAR UP LANDING WAS MADE.  INSPECTION OF THE LANDING GEAR SYSTEM AFTER THE ACCIDENT CHECKED NORMAL.  INSPECTION OF THE DYNAMIC RELAY SHOWED ARCING ON THE CONTACTS.
